# SDR WX0A2016011300063

- Difficulty date: January 10, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR FAILED TO RETRACT.  WHEN THE MLG DID NOT RETRACT, THERE WERE SEVERAL CONFIGURATION WARNINGS.  FLAP WARNING, STABILIZER WARNING & STALL INDICATION FAILURE.  THE CREW DID THE QRH PROCEDURE FOR GEAR HANDLE LOCKED DOWN AFTER TAKEOFF ON PAGE 32.6 OF THE QRH.  THEY DID THE ELEC GND SHIFT FAILURE PROCEDURE & THE AUTO SPOILER FAIL PROCEDURE AS DIRECTED BY THE QRH.  ALSO DID THE STALL INDICATION FAILURE & FALSE STALL WARNING ON PAGE 85.4 OF THE QRH.  THEY LOST THE FLIGHT DIRECTOR, THE AUTOPILOT DID NOT WORK & THE ACFT DID NOT PRESSURIZE.  THEY TOOK OFF AT 1715 UTC, THEY ASKED THE TOWER CONTROLLER TO STOP THEIR CLIMB TO RUN THE CHECKLIST & PROCEDURES.  THEY DID CLIMB TO 5000 FEET AND THEY WERE HANDED OFF TO THE DEPARTURE FREQUENCY.  THE ACFT WAS NOT OVERWEIGHT FOR THE LANDING BACK.  ACFT HANDLED & OPERATED NORMALLY AFTER LANDING & THEY TAXIED BACK TO A GATE.  OUND NLG BOTTOMED OUT & GLAND NUT LEAKING FLUID.  REPACKED STRUT & SERVICED IAW TASK CARD 32-047-003 & 32-047-004 REF LOG PAGE 635108.  PREFORMED GEAR SWING IAW MM 32-30-00.  OPERATIONS CHECKED GOOD.
